Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What medicines can I take for severe itching due to small round bumps on my groin ?

Hi, I am 46. Almost six months back I noticed small rounded bumps of the size of a coin on my groin. These were very itchy. I consulted a doctor , who over the period gave me medicines like AF 400, Gris O.D, terbiforce and zinafate etc., changing medicines every time I visited him. I also applied creams like Ciprolar, HHZOLE etc. and permarid over whole my body. Medication lasted for almost 4-5 months and I was never sure whether I have been treated fully. Now, I have started feeling itchy once again. Though I am applying abzorb power once a day on the affected areas, can I repeat the medicines?
Asked On : Sat, 16 Apr 2011
Answers:  2 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to health care magic !you should take care that this part should not be wet. try to avoid pespiration.apply calendula lotion its homoeopathic preparation over there.and go for homoeopathy which should be best for skin mail me full history like how the complaints start on my id
Answered: Sat, 16 Apr 2011
Dermatologist Dr. M.K.Chhaperwal's  Response
You are suffering from fungal infection in the groin. You can repeat same medications continuously for not less than one and half month. Do not apply soap over affected parts. Blood and urine investigations can be done to rule out diabetes.
Answered: Mon, 18 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor